MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IVSS BLUE IV ACC WO TEGADERM MED GLVS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IVSS BLUE IV ACC WO TEGADERM MED GLVS; INTRAVASCULAR CATHETER
Catalog Number 386172
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd ivss blue iv acc wo tegaderm med glvs expired product received 357.13bx ( (b)(4) ea ) expired with guarantee letter.This report is expired product with guarantee letter issued by becton dickinson, there are 3 lot numbers with the same article.The following are the expired item with corresponding lot number and quantity : 2278835- (b)(4) ea, 2278838-28,(b)(4) ea, 2278840- (b)(4) ea.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported issue has been identified as a customer service issue and is not a product related issue.

Brand Name
BD IVSS BLUE IV ACC WO TEGADERM MED GLVS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20276042
Report Number9610847-2024-00274
Device Sequence Number20661840
Product Code LRS
UDI-Device Identifier30382903861720
UDI-Public(01)30382903861720(11)221013(17)240731(10)2278840
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number386172
Device Lot Number2278840
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown